Affordable Access

A restricted form of the theorem of Maurey-Pisier for the cotype in $p$-Banach spaces

Authors
Publication Date
Disciplines
  • Mathematics

Abstract

A restricted form of the theorem of Maurey-Pisier for the cotype in p-Banach spaces ANNALES DE L’I. H. P., SECTION B J. BASTERO A restricted form of the theorem of Maurey-Pisier for the cotype in p-Banach spaces Annales de l’I. H. P., section B, tome 18, no 3 (1982), p. 293-304. <http://www.numdam.org/item?id=AIHPB_1982__18_3_293_0> © Gauthier-Villars, 1982, tous droits réservés. L’accès aux archives de la revue « Annales de l’I. H. P., section B » (http://www.elsevier.com/locate/anihpb), implique l’accord avec les condi- tions générales d’utilisation (http://www.numdam.org/legal.php). Toute uti- lisation commerciale ou impression systématique est constitutive d’une infraction pénale. Toute copie ou impression de ce fichier doit conte- nir la présente mention de copyright. Article numérisé dans le cadre du programme Numérisation de documents anciens mathématiques http://www.numdam.org/ A restricted form of the theorem of Maurey-Pisier for the cotype in p-Banach spaces J. BASTERO Departamento Teoria de Funciones. Facultad de Ciencias. Universidad Zaragoza. Zaragoza. Spain. Ann. Inst. Henri Poincaré, Vol. XVIII, n° 3, 1982, p. 293 -304. Section B : Calcul des Probabilités et Statistique. SOMMAIRE. - Dans cet article nous exposons une version, non générale, du théorème de Maurey-Pisier pour le cotype dans le cas des espaces p-Banach (0 p 1). Le correspondant résultat pour le type a ete obtenu par N. Kalton. Ici, nous obtenons le théorème suivant : soit X un espace p-Banach 0 p 1 et qx = inf {q &#x3E; 0 ; l’identité est (q, 1)-sommant }, alors, si qx ~, lqX est finiment representable dans X et qx = sup { q ; l’injection lq -~ l°° est finiment factorisable dans X } . ABSTRACT. In this paper we give a restricted version of the theorem of Maurey-Pisier for the cotype in the general case of p-Banach spaces 0 /? ~ 1. The result for the type has been obtained by Kalton in a unpu- blished paper [2]. Exactly, we prove the following theorem: « Let X be a p-Banach

There are no comments yet on this publication. Be the first to share your thoughts.